... when I do I have crazy dreams. I have chills, body aches, emotional outbursts and no energy at all. It started off every mild and then all of a sudden the last week it exploded into living hell. The doctor is telling me to give it time. Does it get better?
Tamofixan is used to block the production of estrogen in your body. It is usually used in women who either have breast cancer, or are at a high risk for it. I don't know the details of why it was prescribed for you, but I can tell you that when you take away the estrogen from the equation, you are essentially going through menopause. And a brutal version of it. Most women have hot flashes, trouble sleeping, fatigue, and other related things. If you need to take the tamoxifen, then perhaps you will have to tough it out for a while. Keep the line of communication open with your doctor. Talk to him/her about how you're feeling. But it sounds like he is telling you to give it some more time. Good thoughts for you. Take care, and stay in touch.
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2013 • 1 answer
Posted 5 Feb 2014 • 1 answer
What medications can a woman take if she a radical hysterectomy but also had breast cancer 18 month?
Posted 2 Apr 2016 • 0 answers
Posted 29 Sep 2016 • 2 answers
Posted 19 Oct 2016 • 0 answers